# SDR UIEA201000096

- Difficulty date: December 31, 2009
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Eroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FIX FLAP TRACK FAIRING L/E AREA ERODED.  NR 7 FIX FAIRING RESIN REPAIRED IAW SRM 51-70-06, PARA 5.0, EO 4457A224RA, 4457A225RA.
